Journal of Family Medicine and Primary Care

CASE REPORT
Year
: 2018  |  Volume : 7  |  Issue : 6  |  Page : 1571--1572

Diffuse erythematous rash after teneligliptin therapy: A case report


Prabhat Agrawal, Apoorv Jain, Saurabh Bansal, Abhishek Raj 
 Department of Medicine, S.N. Medical College, Agra, Uttar Pradesh, India

Correspondence Address:
Dr. Saurabh Bansal
Department of Medicine, S.N. Medical College, Agra, Uttar Pradesh - 282 002
India

We report a yet unreported, adverse effect of teneligliptin [Dipeptidyl peptidase IV inhibitor (DPP IV)] presenting as diffuse pruritic erythematous rash, in a patient, 2 days after initiation of the drug. The rash waned off after the discontinuation of the drug without any residual lesion.


How to cite this article:
Agrawal P, Jain A, Bansal S, Raj A. Diffuse erythematous rash after teneligliptin therapy: A case report.J Family Med Prim Care 2018;7:1571-1572


How to cite this URL:
Agrawal P, Jain A, Bansal S, Raj A. Diffuse erythematous rash after teneligliptin therapy: A case report. J Family Med Prim Care [serial online] 2018 [cited 2021 May 17 ];7:1571-1572
Available from: https://www.jfmpc.com/article.asp?issn=2249-4863;year=2018;volume=7;issue=6;spage=1571;epage=1572;aulast=Agrawal;type=0